# SDR SWAA2021060167868

- Difficulty date: April 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE CEILING STRUCTURE LOCATED BS727B TO BS727D AND LBL 50 AT AFT CARGO COMPARTMENT / REPLACED ANGLE CEILING STRUCTURE LOCATED BS 727B TO BS 7270 AND LBL 50 AT AFT CARGO COMPARTMENT IO.A.E B737-700 SRM 51-10-02 ITEM 9 51-40-02. AND DWG:149A9490. REV:-
